Journal of Symbolic Logic

p-adically closed fields with nonstandard analytic structure

Ali Bleybel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove quantifier elimination for the field ℚp((t)) (the completion of the field of Puiseux series over ℚp) in Macintyre's language together with symbols for functions in a class containing both t-adically and p-adically overconvergent functions. We also show that the theory of ℚp((t)) is b-minimal in this language.

Article information

J. Symbolic Logic, Volume 75, Issue 3 (2010), 802-816.

First available in Project Euclid: 9 July 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Bleybel, Ali. p-adically closed fields with nonstandard analytic structure. J. Symbolic Logic 75 (2010), no. 3, 802--816. doi:10.2178/jsl/1278682201.

Export citation